Embeddings of the line in the plane

Abhyankar, Shreeram S. ; Moh, Tzuong-tsieng (1975) Embeddings of the line in the plane Journal fur die reine und angewandte Mathematik, 1975 (276). pp. 148-166. ISSN 0075-4102

Full text not available from this repository.

Official URL: http://www.reference-global.com/doi/abs/10.1515/cr...

Related URL: http://dx.doi.org/10.1515/crll.1975.276.148


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Walter de Gruyter GmbH & Co. KG.
ID Code:176
Deposited On:17 Sep 2010 08:51
Last Modified:10 May 2011 08:57

Repository Staff Only: item control page